View Full Version : weird symptom :/ dunno what to do!

10-03-2014, 01:57 AM
hey guys

i wanna ask a question to you all since i'm not really sure this that is happening to me is normal...
so,i've been using minoxidil for a long time now, and whenever i don't use it (maybe skipping one day only of application) i have this weird symptom :

every morning on my scalp i have this greasy substance,almost like sweat - just on the top and the backside where i usually put the minox. It makes my head shiny and it goes away if i wash it just with water but usually it returns in a couple of minutes,and if i leave it going the day after i usually have little shards of dead skin

Is it normal or what? any advice?

10-03-2014, 11:17 AM
http://www.nlm.nih.gov/medlineplus/ency/article/000963.htm Nizoral twice a week should fix this.

10-03-2014, 12:12 PM
do you know is there something like Nizoral without all those sides?

10-03-2014, 06:28 PM
Nizoral is very harsh I would try Regenepure Dr and Nt.

10-04-2014, 01:01 AM
Nizoral is very harsh I would try Regenepure Dr and Nt.

never heard of them,where can i order this two. and yep nizoral is probably no good for me
btw seems i have seborrheic dermatitis ... bleargh!

12-24-2014, 05:41 AM
Any anti-fungal medication can cure dandruff. It is best to visit a dermatologist for best care.